MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK SURPASS EVOLVE 4.0MM X 17MM - PMAS; INTRACRANIAL ANEURYSM FLOW DIVERTER

STRYKER NEUROVASCULAR CORK SURPASS EVOLVE 4.0MM X 17MM - PMAS; INTRACRANIAL ANEURYSM FLOW DIVERTER
Model Number FDS40017
Medical Device Problem Code Premature Activation (1484)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/07/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H3 other text: the device is implanted in the patient.
 
Event or Problem Description
It was reported that during an endovascular procedure for an aneurysm originating off the superior aspect of horizontal cavernous segment, the subject stent came off re-heath pad prematurely in ophthalmic segment of internal carotid artery ica.The subject stent did not cover the neck of the aneurysm.The aneurysm was treated with another stent and coils.No other information is available.
 
Additional Manufacturer Narrative
H4 manufacturing date ¿ added.D4 expiration date - added.Due to the automated manufacturing execution system (mes) there are controls in the manufacturing process to ensure the product met specifications upon release.The subject device is not available; therefore, visual testing as well as functional testing cannot be performed.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.The reported complaint could not be confirmed, and it could not be definitively determined if the device failed to meet specifications because the product was not returned.Additional information provided by the customer indicated the device issue occurred in ophthalmic segment of internal carotid artery (ica) where the subject stent did not cover the neck of the aneurysm.The microcatheter encountered resistance around ophthalmic segment.The aneurysm was treated with another stent and coils.It is most likely that anatomical and procedural factors contributed to the reported event, but as the device was not returned for investigation this could not be confirmed.While there are a number of potential causes for the reported issue, because review and analysis of available information failed to identify a definitive cause, a cause of undeterminable was assigned for the reported ¿stent deployed prematurely during use¿.
 
Event or Problem Description
It was reported that during an endovascular procedure for an aneurysm originating off the superior aspect of horizontal cavernous segment, the subject stent came off reheath pad prematurely in ophthalmic segment of internal carotid artery ica.The subject stent did not cover the neck of the aneurysm.The aneurysm was treated with another stent and coils.No other information is available.

Brand Name
SURPASS EVOLVE 4.0MM X 17MM - PMAS
Common Device Name
INTRACRANIAL ANEURYSM FLOW DIVERTER
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI  NA
Manufacturer (Section G)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI   NA
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
5104132500
MDR Report Key17216279
Report Number3008881809-2023-00321
Device Sequence Number12308381
Product Code OUT
UDI-Device Identifier07613327386530
UDI-Public07613327386530
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P170024/S003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/10/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/09/2024
Device Model NumberFDS40017
Device Catalogue NumberFDS40017
Device Lot Number22964266
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/07/2023
Supplement Date Received by Manufacturer08/01/2023
Initial Report FDA Received Date06/28/2023
Supplement Report FDA Received Date08/10/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/11/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATLAS STENT (STRYKER); UNKNOWN COILS; XT 27 MICROCATHETER (STRYKER)
Outcome Attributed to Adverse Event Required Intervention;
Patient Age66 YR
Patient SexFemale